TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Chaos Theory Offline
Knowledge will truimph.
Junior TeenHelper
****
 
Chaos Theory's Avatar
 
Gender: Male

Posts: 301
Blog Entries: 8
Join Date: February 10th 2010

My face is burning! - October 12th 2010, 07:30 PM

I have acne problem (scarring, specifically). My doctor gave me this cream that supposed to make my skin shed and hopefully getting rid of the scar. I have been applying it constantly since then. It is shedding like a snake. However, yesterday after shedding my face is in a burning pain, like it is scorched with fire. Is that good that it is working or bad that I am not reacting with it well?


To laugh often and much; To win the respect of intelligent people and the affection of children; To earn the approbation of honest critics and endure the betrayal of false friends; To appreciate beauty; To find the best in others; To give of one's self; To leave the world a bit better...; To know even one life has breathed easier because you have lived - This is to have succeeded. - Ralph Waldo Emerson

http://www.formspring.me/ToucheTurtle <-- Ask me a question
   
  (#2 (permalink)) Old
jillianjayde Offline
Member
Welcome me, I'm new!
*
 
jillianjayde's Avatar
 
Name: Jillian Jayde
Age: 33
Gender: Female
Location: Illinois, United States

Posts: 40
Join Date: October 10th 2010

Re: My face is burning! - October 13th 2010, 01:37 AM

You know that old saying, "the burn means it's working".

I'd say scratch that in this instance.

The chemicals you are applying to your face are strong enough to cause you to shed scar tissue which means they are pretty potent, and the skin that is emerging underneath the scar tissue is akin to the skin on a baby; very sensitive and fragile and needs to be treated with care. You are, in effect, applying scar tissue penetrating chemicals to baby skin.

I would call and make an appointment with your Doctor to see if you should be changing up your application routine or the dosage you are using.

And be nice to your fresh skin!

Jillian Jayde


In the depths of winter, I looked inside myself and found an invincible spring. - Camus
   
  (#3 (permalink)) Old
taylalatbh. Offline
Member
Outside, huh?
**********
 
taylalatbh.'s Avatar
 
Name: Taylala
Age: 28
Gender: Female
Location: Wales, UK

Posts: 3,745
Join Date: July 6th 2009

Re: My face is burning! - October 13th 2010, 01:40 AM

I don't think you should be in any pain when using the cream your doctor prescribed for you, and it definitely shouldn't be burning. I think the best thing for you to do is to speak to your doctor about it again, and tell them what symptoms you're having. They could then advise you on what is best to do, and whether the cream is just doing it's job or not.

Take care.



   
  (#4 (permalink)) Old
Chaos Theory Offline
Knowledge will truimph.
Junior TeenHelper
****
 
Chaos Theory's Avatar
 
Gender: Male

Posts: 301
Blog Entries: 8
Join Date: February 10th 2010

Re: My face is burning! - October 13th 2010, 08:18 AM

It is insane: everytime I check the mirror, I have more skin shedding like crazy on my face. No matter how much I wash my face, there are still peels everywhere. And I check with the doctor just tonight and they said try to make sure the skin is dried before applying the cream or it could cause rash (what I have now).

Also, apparently the cream could also disrupt white blood cell (how?) and they told me to be caution or it could get infected I have to get blood test soon to check my WBC level...pretty tedious for a cream treatment?

Hopefully my skin condition will gets better, and ultimately, my acne problem. And I swear I will treat my fresh skin much better...


To laugh often and much; To win the respect of intelligent people and the affection of children; To earn the approbation of honest critics and endure the betrayal of false friends; To appreciate beauty; To find the best in others; To give of one's self; To leave the world a bit better...; To know even one life has breathed easier because you have lived - This is to have succeeded. - Ralph Waldo Emerson

http://www.formspring.me/ToucheTurtle <-- Ask me a question
   
  (#5 (permalink)) Old
Release9 Offline
Member
Junior TeenHelper
****
 
Release9's Avatar
 

Posts: 213
Join Date: October 27th 2010

Re: My face is burning! - October 27th 2010, 03:55 AM

Hello
So what is the name of the cream that you're using? I know when I used my cream, it burned for the first week or so, but it shouldn't hurt after. Do you have any allergies, maybe, because if you have had a reaction to one of the drugs in the same family, you probably have an allergy to this one too.
   
  (#6 (permalink)) Old
BanksyRat Offline
Member
Not a n00b
**
 
BanksyRat's Avatar
 
Age: 28
Gender: Female

Posts: 80
Join Date: October 27th 2010

Re: My face is burning! - October 27th 2010, 01:17 PM

Quote:
Originally Posted by Chaos Theory View Post
I have acne problem (scarring, specifically). My doctor gave me this cream that supposed to make my skin shed and hopefully getting rid of the scar. I have been applying it constantly since then. It is shedding like a snake. However, yesterday after shedding my face is in a burning pain, like it is scorched with fire. Is that good that it is working or bad that I am not reacting with it well?
It might be because your skin is way too sensitive to the cream your doctor prescribed. It shouldn't burn like you described, so I suggest you contact him and seek advice.

Some of these prescribed creams contain a topical steroid, or maybe your doctor has given an antibiotic cream. Either way, it's important to seek medical advice. If you're in the UK, ask for telephone consultation.
   
Closed Thread

Bookmarks

Tags
burning, face

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.